# SDR ORJA98194

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO RENO, TAIL COMPT TEMP HI LIGHT CAME ON FOR 2 MINUTES AFTER TAKEOFF.  OPERATING WITH LEFT THROTTLE RETARDED FOR 2 MINUTES, LIGHT WENT OUT.  RESTORED THROTTLE AND TURNED LT PACK OFF.  LIGHT CAME ON, THEN WENT OUT.  PERFORMED MAINTENANCE ENGINE RUN PER MM 36-10-00, MODE 1, WITH LT PACK DISCONNECT FOR 5 MINUTES.  RECONNECTED LT PACK, RAN FOR 5 MINUTES AT HIGH POWER.  DID NOT GET LIGHT AT ANYTIME.  SUSPECT WHEN PILOT WANTED GROUND START CART HOOKED UP TO AUGMENT APU AIR TO COOL A/C THAT IT OVERTEMPED TAIL COMPARTMENT.  (M)
